# SDR FDEA201007262671

- Difficulty date: July 26, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: 149N770136
- Condition: Corroded
- Location: W-B Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BOTTOM WTB FAIRING STRUCTURE FRAME AT STA 1220 LBL 15.0-RBL 18.0 FOUND WITH CORROSION. CORRODED LOWER CHORD AT STA 1220, LBL 30 TO RBL 30 R & R IAW  SRM 51-40-02 REV.100.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
